Solution to problem 10419 [1994, 1014] - The effect of truncation

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)573-574
Number of pages2
JournalAmerican Mathematical Monthly
Volume104
Issue number6
Publication statusPublished - 1997

Fingerprint

Truncation

Cite this

@article{513d9664bcd649a19eb9db97348b6d35,
title = "Solution to problem 10419 [1994, 1014] - The effect of truncation",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "1997",
language = "English",
volume = "104",
pages = "573--574",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "6",

}

Solution to problem 10419 [1994, 1014] - The effect of truncation. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 104, No. 6, 1997, p. 573-574.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to problem 10419 [1994, 1014] - The effect of truncation

AU - Lossers, O.P.

PY - 1997

Y1 - 1997

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 104

SP - 573

EP - 574

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 6

ER -